# SDR 08FDEA01181

- Difficulty date: March 28, 2008
- Submitted: March 28, 2008
- Operation: Air carrier
- Aircraft: N365FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46601
- Aircraft time: 78,173 hours, 32,334 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Cover
- Part number: ARB137910
- Condition: Chafed
- Location: Slat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING 1 SLAT TRACK COVER FWD END IS CHAFED.  REMOVED DAMAGED COVER.  LOCATED AND DRILL HOLES IN THE NEW COVER REF DC/MD-10 SRM 51-31-01;  VOL II INFO: ADJUSTMENTS TO BE PERFORMED ON FEDEX W/C NR 27X8501.
